# SDR SWIA200717854

- Difficulty date: January 8, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 32,541 hours, 27,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 625 S13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RADIUS OF CLIP AT STA625.00 STR 13R, BL 50.000 REF DRAWING 601-35012, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIP PN 601-35012-45 PO 75630 AT STA 625-00 STR13R, BL50.000 PER CRJ200 SRM 51-40-06 PG 12.
